# SDR ABXA9900589

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 83
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HORIZONTAL PRESSURE PANEL CRACKED, OUTBOARD OF LEFT TUNNEL AREA IN NOSE WHEEL WELL AT STATION 83.  REPAIRED IAW DC9 S/B 53-187 AND ABX REA D953-32263MR.
